RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1982, Volume 31, Issue 2, Pages 223–229 (Mi mz6148)  

This article is cited in 2 scientific papers (total in 2 papers)

Projective and flat ideals in function algebras and their relation to analytic structures

L. I. Pugach


Full text: PDF file (613 kB)

English version:
Mathematical Notes, 1982, 31:2, 114–117

Bibliographic databases:

UDC: 519.4
Received: 25.04.1980

Citation: L. I. Pugach, “Projective and flat ideals in function algebras and their relation to analytic structures”, Mat. Zametki, 31:2 (1982), 223–229; Math. Notes, 31:2 (1982), 114–117

Citation in format AMSBIB
\Bibitem{Pug82}
\by L.~I.~Pugach
\paper Projective and flat ideals in function algebras and their relation to analytic structures
\jour Mat. Zametki
\yr 1982
\vol 31
\issue 2
\pages 223--229
\mathnet{http://mi.mathnet.ru/mz6148}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=649006}
\zmath{https://zbmath.org/?q=an:0491.46042}
\transl
\jour Math. Notes
\yr 1982
\vol 31
\issue 2
\pages 114--117
\crossref{https://doi.org/10.1007/BF01158131}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1982PH20300021}


Linking options:
  • http://mi.mathnet.ru/eng/mz6148
  • http://mi.mathnet.ru/eng/mz/v31/i2/p223

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Yu. Aristov, “On approximation of flat Banach modules by free modules”, Sb. Math., 196:11 (2005), 1553–1583  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    2. A. Ya. Helemskii, “Projective modules in the classical and quantum functional analysis”, J. Math. Sci., 159:5 (2009), 600–652  mathnet  crossref  mathscinet  zmath  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:89
    Full text:42
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019